| Model Number |
6290 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that lights were flashing and smoke was coming out of the communicator.The patient reported that the communicator showed a ringing sound.A boston scientific company representative discussed with the patient and opted to replace the entire system.The communicator was deactivated.A return label was sent.No adverse patient effects were reported.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory additional information from product investigation indicates that the communicator allegation was not confirmed.Analysis found no evidence of device anomaly, malfunction or damage outside the bounds of normal medical use.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description